# SDR UALA2012013000571

- Difficulty date: January 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 51,883 hours, 19,298 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE LIGHT DOES NOT ILLUMINATE DURING TEST.  CLEANED CARD CONNECTORS, CKS OKAY.
